Alert archive / Indiana / Gale Warnings in 2014
Gale Warning 3, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Jan 13, 2014, 4:11 PM EST. It took effect at Jan 14, 2014, 4:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2014, 4:11 PM EST (21:11 UTC)
- In effect from
- Jan 14, 2014, 4:00 PM EST
- Expired
- Jan 15, 2014, 4:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
181 WHUS73 KIWX 132111 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 PM EST MON JAN 13 2014 LMZ043-046-140515- /O.CAN.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/ /O.NEW.KIWX.GL.W.0003.140114T2100Z-140115T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 PM EST MON JAN 13 2014 ...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: BECOMING NORTHWEST AND INCREASING TO 35 KNOTS LATE TUESDAY AFTERNOON OR EARLY TUESDAY EVENING. * WAVES: IN ICE FREE AREAS BUILDING TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
842 WHUS73 KIWX 140350 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 PM EST MON JAN 13 2014 LMZ043-046-141200- /O.CON.KIWX.GL.W.0003.140114T2100Z-140115T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 PM EST MON JAN 13 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST WEDNESDAY. * WINDS: NORTHWEST TO 40 KNOTS. * WAVES: IN ICE FREE AREAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
924 WHUS73 KIWX 140901 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 AM EST TUE JAN 14 2014 LMZ043-046-141715- /O.CON.KIWX.GL.W.0003.140114T2100Z-140115T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 AM EST TUE JAN 14 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. * WINDS: NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO 40 KNOTS...MAINLY TUESDAY NIGHT. * WAVES: IN ICE FREE AREAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
829 WHUS73 KIWX 141601 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1101 AM EST TUE JAN 14 2014 LMZ043-046-150000- /O.CON.KIWX.GL.W.0003.140114T2100Z-140115T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1101 AM EST TUE JAN 14 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. * WINDS: NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO 40 KNOTS... MAINLY THIS EVENING AND OVERNIGHT. * WAVES: IN ICE FREE AREAS BUILDING TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
184 WHUS73 KIWX 142050 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EST TUE JAN 14 2014 LMZ043-046-150500- /O.CON.KIWX.GL.W.0003.140114T2100Z-140115T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 350 PM EST TUE JAN 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS: NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO 45 KNOTS. * WAVES: IN ICE FREE AREAS BUILDING TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
581 WHUS73 KIWX 150303 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 PM EST TUE JAN 14 2014 LMZ043-046-150900- /O.CON.KIWX.GL.W.0003.000000T0000Z-140115T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 PM EST TUE JAN 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS: WEST TO NORTHWEST GALES TO 40 KNOTS. * WAVES: IN ICE FREE AREAS 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
805 WHUS73 KIWX 150903 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EST WED JAN 15 2014 LMZ043-046-151700- /O.EXP.KIWX.GL.W.0003.000000T0000Z-140115T0900Z/ /O.NEW.KIWX.SC.Y.0006.140115T0903Z-140117T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 AM EST WED JAN 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTHWEST 15 TO 25 KNOTS BACKING SOUTHWEST 20 TO 25 KNOTS TONIGHT. GUSTS UP TO 30 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Jan 13, 4:11 PM EST, 0 minutes earlier.
Area forecast discussion, Jan 13, 4:11 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 PM EST MON JAN 13 2014
.SYNOPSIS...
ISSUED AT 1024 AM EST MON JAN 13 2014
A SERIES OF UPPER LEVEL DISTURBANCES WILL TRACK THROUGH THE REGION
TODAY PROVIDING A CHANCE OF SOME LIGHT RAIN SHOWERS OR SPRINKLES.
THE BEST CHANCE OF RAIN TODAY WILL EXTEND FROM EASTERN KENTUCKY
INTO EASTERN OHIO. DRY WEATHER IS EXPECTED TONIGHT...BUT ANOTHER
UPPER LEVEL DISTURBANCE WILL BEGIN TO STRENGTHEN ACROSS THE UPPER
MIDWEST. THIS SYSTEM WILL MOVE INTO THE GREAT LAKES REGION ON
TUESDAY BRINGING A LIKELIHOOD OF SNOW ACROSS FAR NORTHERN INDIANA
AND SOUTHERN LOWER MICHIGAN. HIGH TEMPERATURES TODAY WILL RANGE
FROM AROUND 40 ACROSS CENTRAL LOWER MICHIGAN TO THE UPPER 40S
ACROSS CENTRAL INDIANA. LOW TEMPERATURES TONIGHT WILL RANGE FROM
25 TO 30.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 408 PM EST MON JAN 13 2014
A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. THE AIRMASS BEHIND
THIS FRONT HAS MORE OF A MODIFIED PACIFIC ORIGIN INSTEAD OF AN
ARCTIC SOURCE REGION...SO LOWS TONIGHT WILL STAY RELATIVELY MILD
WITH TEMPERATURES ABOVE NORMAL FOR THIS TIME OF YEAR. AN ALBERTA
CLIPPER TYPE OF SYSTEM WILL SWEEP ACROSS THE AREA WEDNESDAY. FAVOR
AN ECMWF/NAM BLEND WHICH APPEARS TO BE HANDLING THIS SYSTEM
REASONABLY WELL. THE GFS IS A LITTLE FASTER...BUT ALL OF THESE
MODELS TRACK THE SFC LOW ACROSS SW LOWER MICH NEAR GRR. THE HEAVIEST
SNOWFALL WILL BE NORTH OF THE TRACK OF THE LOW. ISENTROPIC LIFT WITH
SATURATION ISSUES OVER NRN INDIANA AND THE REST OF THE FCST AREA AS
WELL AS TEMPERATURES RISING AT LEAST A LITTLE ABOVE FREEZING SHOULD
KEEP SNOW AMOUNTS AROUND AN INCH OR LESS. THE BEST CHANCE FOR SNOW
ACCUMULATION IS OVER FAR SW LOWER MICHIGAN INTO NRN INDIANA AND NW
OHIO. REMOVED SNOWFALL FROM PARTS OF NW OHIO INCLUDING LIMA AND
ADDED A RAIN/SNOW MIX THERE. ALTHOUGH THERE IS A LACK OF A WARM LAYER
ALOFT PER NAM BUFKIT FCST SOUNDINGS...DIURNAL WARMING WITH HIGHS IN
THE UPPER 30S SHOULD STOP ANY SNOW FROM ACCUMULATING.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 408 PM EST MON JAN 13 2014
A PERSISTENT LARGE AMPLITUDE RIDGE OFF THE WESTERN US COAST WILL
KEEP OUR AREA IN A NORTHWEST FLOW PATTERN FOR THE ENTIRE LONG TERM
PERIOD. WE WILL SEE SEVERAL WAVES TRAVERSE THE CANADIAN ROCKIES AND
DIVE INTO THE GREAT LAKES REGION THROUGH THE PERIOD. THIS WILL BRING
SEVERAL CHANCES FOR ACCUMULATING SNOWFALL...ALTHOUGH THE HEAVIER
SNOWFALL AMOUNTS WILL REMAIN NORTH OF THE FORECAST AREA.
HIRES MODELS ARE INCREASINGLY BULLISH ABOUT LAKE EFFECT FOR A PERIOD
BETWEEN TUESDAY EVENING AND WEDNESDAY AFTERNOON. 850 DELTA T VALUES
IN THE MID TO UPPER TEENS AND 700 DELTA T VALUES IN THE MID TWENTIES
WILL PROVIDE SUFFICIENT INSTABILITY BENEATH 8K TO 9K EQUILIBRIUM
LEVEL. AIDED BY LITTLE WIND SHEAR...MOST HIGH RES GUIDANCE IS
DEVELOPING A ROBUST SINGLE BAND. THE REAL QUESTIONS WILL BE WHETHER
THIS BAND IS TRANSIENT OR STATIONARY AND HOW FAR INLAND THE BAND
WILL MAKE IT. SOME MODELS ARE TRYING TO TAKE THE LAKE EFFECT BAND AS
FAR INLAND AS WHITLEY COUNTY. INLAND EXTENT OF THIS BAND WILL BE
AIDED BY THE RESIDUAL MOISTURE FROM THE SYNOPTIC SYSTEM...BUT THE
MODELS ARE LIKELY STILL A BIT OVERDONE WITH THE INLAND PENETRATION.
HAVE INCREASED SNOWFALL AMOUNTS FROM PREVIOUS FORECAST...BUT EXPECT
THAT THE SNOWFALL AMOUNTS MAY STILL BE CONSERVATIVE GIVEN LIKELY 1-2
INCH PER HOUR SNOWFALL RATES DUE TO THE EXCELLENT CORRELATION OF
OMEGA WITHIN THE DGZ. WOULD NOT BE SURPRISED IF LAKE EFFECT SNOW
ADVISORY CRITERIA IS REACHED IN AT LEAST BERRIEN COUNTY...BUT WILL
HOLD OFF AT THIS TIME AND LET FUTURE SHIFTS DETERMINE HEADLINE
DECISIONS.
OTHERWISE...THE ENDLESS TRAIN OF ALBERTA CLIPPERS WILL CONTINUE
THROUGH THE WEEK AND INTO NEXT WEEK. ONE WILL MOVE THROUGH THE
NORTHERN LAKES ON THURSDAY NIGHT AND FRIDAY WHICH COULD BRING LIGHT
SNOWFALL ACCUMULATIONS TO THE AREA AND ANOTHER POTENTIAL FOR
SIGNIFICANT LAKE EFFECT SNOWFALL ON FRIDAY NIGHT AND SATURDAY.
BEYOND THIS SYSTEM THERE IS LITTLE AGREEMENT AMONGST THE MODELS
REGARDING THE NEXT FEW WAVES. KEPT OUR DRY FORECAST GOING BEYOND
SATURDAY TO ACCOUNT FOR THIS UNCERTAINTY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 103 PM EST MON JAN 13 2014
LOW LEVEL MOISTURE WAS SPREADING NORTHEAST ACROSS INDIANA WITH A
COLD FRONT OVER NE IL. HAVE MADE SOME ADJUSTMENTS WITH THE MVFR
CIGS IN THE TAFS GIVEN THE LATEST OBS...EXTRAPOLATION AND MODEL
FORECASTS. HAVE REMOVED MVFR CIGS EARLY GIVEN LOW CLOUD TRAJECTORY
AND APPARENT MODEL BIAS OF THE NAM TO SPREAD TOO MUCH MOISTURE/LOW
CLOUDS TOO FAR NORTH AND NORTHEAST. ALSO...UPSTREAM OBS AND ILX
12Z SOUNDING WAS STILL SHOWING FAIRLY DRY LOW LAYERS. HAVE SEEN
THIS BIAS IN A SIMILAR RECENT EVENT. HAVE ALSO INTRODUCED MVFR
CONDITIONS AT SBN VERY LATE IN THE PERIOD AS ISENTROPIC LIFT
INCREASES IN ADVANCE OF THE CLIPPER TYPE OF SYSTEM. SNOW MAY START
AT FWA JUST BEFORE 18Z...BUT FOR NOW...LEFT SNOW OUT GIVEN SOME
UNCERTAINTY ON WHEN THE SNOW WILL START.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 4 PM TUESDAY TO 4 AM EST WEDNESDAY FOR
LMZ043- 046.
&&
SYNOPSIS...CEO
SHORT TERM...SKIPPER
LONG TERM...BENTLEY
AVIATION...SKIPPER
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jan 13, 5:36 AM EST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 536 AM EST MON JAN 13 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-141045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 536 AM EST MON JAN 13 2014 /436 AM CST MON JAN 13 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ACCUMULATING SNOW IS EXPECTED TUESDAY AND TUESDAY NIGHT...MAINLY ALONG AND NORTH OF ROUTE 6 WHICH MAY CAUSE SLICK ROAD CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 536 AM EST MON JAN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NORTHWEST GALES ARE POSSIBLE TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.